# SDR FDEA201008313212

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Tail Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION EXTERNAL SURFACE GOT 1EA DENT BETWEEN S  -33RS-34R, AT FR83-FR84 POSITION.  RPT BY: 7084821 IAW AB6F SRM 53-19-12, THE AREA SKIN THICKNESS=0.098".  MEASURED THE DENT D=0.027",A=1.600" IAW AB6F SRM 53-10-12 P117/118, WITHIN AREA RANGE, WITHIN ALLOWABLE LIMITS. PAY A DETAIL VISUAL INSP. NO OTHER DAMAGE WAS FOUND.  NDI WAS COMPLETED,NO CRACK WAS FOUND REF TO NTM 51-10-07 PB601.  IAW AB6F SRM 53-10-12 AND SRI 53-10-12-1-002-00, THIS ALLOWABLE DAMAGE MUST BE INSPECTED AT DEFINED INTERVALS, FIRST INSP IS AT 47858FC (10358 37500), SUBSEQUENT INSP IS AT INTERVAL OF TBD.  REF MAXI MERLIN ACN DAMAGE INQUIRE RECORD DISCRP NR:7466 REPAIR CLASSFIED AS MINOR IAW GMM 6-2-100.
